# SDR FDEA201404020636

- Difficulty date: April 2, 2014
- Submitted: April 15, 2014
- Operation: Air carrier
- Aircraft: N612FE
- Make and model: Doug MD-11F
- Aircraft serial: 48605
- Aircraft time: 68,250 hours, 16,002 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB74024
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING LOWER SKIN ACCESS DOOR CUT OUT BETWEEN XORS=690 & 700,  FOUND WITH CRACK INDICATIONS DURING OPEN HOLE HFEC INSPECTION.  REPAIRED IAW SRM 57-20-02 FIGURE 201 REPAIR 5 REVISION 55.
